Existence and non-existence results for harmonic maps between spheres
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 17 (1990) no. 2, pp. 273-282.
@article{ASNSP_1990_4_17_2_273_0,
     author = {Pettinati, Valter and Ratto, Andrea},
     title = {Existence and non-existence results for harmonic maps between spheres},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {273--282},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 17},
     number = {2},
     year = {1990},
     zbl = {0718.58017},
     mrnumber = {1076254},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1990_4_17_2_273_0/}
}
TY  - JOUR
AU  - Pettinati, Valter
AU  - Ratto, Andrea
TI  - Existence and non-existence results for harmonic maps between spheres
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1990
DA  - 1990///
SP  - 273
EP  - 282
VL  - Ser. 4, 17
IS  - 2
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1990_4_17_2_273_0/
UR  - https://zbmath.org/?q=an%3A0718.58017
UR  - https://www.ams.org/mathscinet-getitem?mr=1076254
LA  - en
ID  - ASNSP_1990_4_17_2_273_0
ER  - 
%0 Journal Article
%A Pettinati, Valter
%A Ratto, Andrea
%T Existence and non-existence results for harmonic maps between spheres
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1990
%P 273-282
%V Ser. 4, 17
%N 2
%I Scuola normale superiore
%G en
%F ASNSP_1990_4_17_2_273_0
Pettinati, Valter; Ratto, Andrea. Existence and non-existence results for harmonic maps between spheres. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 17 (1990) no. 2, pp. 273-282. http://www.numdam.org/item/ASNSP_1990_4_17_2_273_0/

[1] P. Baird, Harmonic maps with symmetries, harmonic morphisms, and deformation of metrics, Research Notes in Math, Pitman (1983). | Zbl

[2] M. Berger, et. al.: Le Spectre d'une Variété Riemannienne, Springer Lecture Notes 194, (1971). | Zbl

[3] E. Coddington - N. Levinson, Theory of ordinary differential equations, Mc Graw - Hill, (1955). | MR | Zbl

[4] W.Y. Ding, Symmetric harmonic maps between spheres, preprint Academia Sinica, (1988). | MR

[5] M. Do Carmo - N.R. Wallach, Minimal Immersions of Spheres into Spheres, Annals of Mathematics 93, (1971), 43-62. | MR | Zbl

[6] J. Eells - L. Lemaire, A report on harmonic maps, Bull. London Math. Soc. 10, (1978), 1-68. | MR | Zbl

[7] J. Eells - L. Lemaire, Examples of harmonic maps from disks to hemispheres, Math. Z 185, (1984), 517-519. | MR | Zbl

[8] J. Eells - J.C. Polking, Removable singularities of harmonic maps, Indiana U. Math. J. 33, (1984), 859-871. | MR | Zbl

[9] J. Eells - J.H. Sampson, Harmonic mappings of Riemannian Manifolds, Amer. J. Math. 86, (1964), 109-160. | MR | Zbl

[10] A. Ratto, Construction d'applications harmoniques de spheres éuclidiennes, C.R. Acad. Sc. Paris, 304, (1987), 186-187. | MR | Zbl

[11] A. Ratto, Harmonic maps from deformed spheres to spheres, Amer. J. Math., 111, (1989), 225-238. | Zbl

[12] A. Ratto, Harmonic maps of spheres and equivariant theory, Ph.D. Thesis, Warwick University, (1987).

[ 13] A. Ratto, Harmonic maps of spheres and the Hopf construction, Topology, to appear. | MR | Zbl

[14] R.T. Smith, Harmonic mappings of spheres, Amer. J. Math. 97, (1975), 364-395. | MR | Zbl

[15] R.T. Smith, Harmonic mappings of spheres, Ph.D. Thesis, Warwick University, (1972).

[16] R.T. Smith, Harmonic mappings of spheres, Bull Amer. Math. Soc., 78, (1972), 593-596. | MR | Zbl

[17] H. Toda, Composition Methods in Homotopy Groups of Spheres, Annals of Mathematics Studies 49, Princeton, (1962). | MR | Zbl

[18] G. Toth, Harmonic and minimal maps with applications in geometry and physics, E. Horwood, (1984). | MR | Zbl